# SDR SWAA2016102509077

- Difficulty date: October 4, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 62,757 hours, 36,804 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 53100024
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER TRAILING EDGE PANEL BETWEEN NR 5 AND 6 SPOILER LOWER SUPPORT ANGLE CRACKED AT TRANSVERSE WEB ATTACH POINT.  R&R ANGLE IAW SRM.
